# SDR 97ZZZM5

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Tailcone
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 841 - ACY - DURING LANDING ROLL, TAILCONE WARNING LIGHT FLASHED ON AND OFF SEVERAL TIMES.  MAINTENANCE FOUND AND SECURED LOOSE WIRE ON TAILCONE MICROSWITCH.  OPERATIONAL CHECKED NORMAL IAW DC9 MM 53-5-3.  (M)
